Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pregnant, discharge from vagina, heaviness in abdomen. Given betamethasone. Suggest?

hi , i m in my third trimester i.e around 35 weeks pregnant and my doctor advice me to take duvadilan for 10 days , i also have given betamethasone 3 amp injection in 32 weeks. now i m having pain in my belly and feeling heavy onto my right side. is this a symptoms of preterm delivery.. i also have small leaking like 4-5 drops a day through my vagina .but the ultrasound report shows the liquor is adequate.. please reply to my query.. thaanks alot..
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Welcome and thanks for the query

As you are having leaking per vaginum there is risk of preterm delivery for which doctor has prescribed duvadilan which will help in relaxing the uterus.Betamethasone inj is given for lung maturity of the fetus.Regular followups are required.On ultrasound examination , funneling of cervix is seen if there is dilatation.Other tests are also done like non stress tests , biophysical profile etc.Strict bed rest is required.
Best wishes and good luck
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor